# SDR JJBA2020072218002

- Difficulty date: July 18, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 35,318 hours, 24,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY LIGHT INOPERATIVE. R & R THE OVERWING EMERGENCY LIGHT LAMP. OPS CHECKED SAT.
